MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955113
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Disability (2371)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.The patient's attorney alleges past, present and future damages, pain and suffering and permanent injury, however, no details have been provided.No manufacturing issues associated to the reported event as described were found in the reviewed lot.Dhr review showed component acceptability and traceability were confirmed through incoming inspection records for traceable components used.All process steps were completed per manufacturing procedures, inspection procedures, as documented in work order and lot history records.Product passed all required inspections at both end product and subassembly levels.The instructions for use (ifu) included with this product prescribed the proper method of implantation for this device to prevent undue injury to the patient and damage to the product.Ifu states the device is supplied sterile and the package must be inspected for damage prior to use.Should additional information be provided a supplemental emdr will be submitted.Not returned.
 
Event or Problem Description
Attorney alleges that the patient underwent surgery for repair of ventral incisional hernia with a non bard/ davol proceed mesh on or about (b)(6) 2009.On or about (b)(6) 2010, the patient underwent a surgical mesh removal and repair of a recurrence of the hernia defect.It is also alleged by the patient's attorney that on or about (b)(6) 2012, the patient underwent a repair of a recurrence of the hernia defect and a bard ventralight st mesh with echo ps positioning system, reference number 5955113, lot number huwc0648 was implanted on the same day.As alleged, the patient has suffered and will continue to suffer physical pain and suffering, as well as mental anguish, emotional distress, injury, anxiety, depression, disability and the device was defective.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key9516525
Report Number1213643-2019-12498
Device Sequence Number1883460
Product Code FTL
UDI-Device Identifier00801741031694
UDI-Public(01)00801741031694
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2013
Device Catalogue Number5955113
Device Lot NumberHUWC0648
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2019
Initial Report FDA Received Date12/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;